# SDR AT0000404

- Difficulty date: September 7, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 2400 · Electrical Power System
- Part: Smoke
- Condition: Detected
- Location: Overhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND SMOKE IN COCKPIT FROM BEHIND OVERHEAD PANEL.  TROUBLESHOOTING IN PROGRESS.
